MAUDE Adverse Event Report: DATEX-OHMEDA, INC. ALADIN II; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. ALADIN II; ANESTHESIA GAS MACHINE
Model Number 1100-9025-000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare was contacted by baxter healthcare portugal regarding this event.No further diagnostic or site correction information is available.
 
Event or Problem Description
This report summarizes 1 malfunction event.A review of the event indicated that model 1100-9025-000 anesthesia gas machine experienced a malfunction resulting in light anesthesia causing the patient to wake up during the procedure.The report was received from a single source.The reported event did involve a patient.There was no patient information available.

Brand Name
ALADIN II
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
MDR Report Key8535647
Report Number2112667-2019-00163
Device Sequence Number373803
Product Code BSZ
UDI-Device Identifier00840682100205
UDI-Public010084068210020521
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1100-9025-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1